# SDR VNAA202305220011

- Difficulty date: May 22, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N608NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15473
- Aircraft time: 7,720 hours, 6,690 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: CC70140613
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS 2 (EA´S) ON INBOARD FLAP, LOWER SKIN. AT WS 29.00 TO WS 68.00. 3.5 IN FROM T.E.  DENTS (2 EAS) ON INBOARD FLAP, LOWER SKIN AT WS 29.00 TO WS 68.00 WERE EVALUATED AS FOLLOWS: DENT 1 (BTW FLS25.50 AND FLS30.00) WAS EVALUATED WITHIN LIMITS PER CRJ900 SRM 57-52-01-101-001-A01 AND DENT 2 (BTW FLS50.00 AND FLS67.00) WAS EVALUATED OUT OF LIMITS AND REPAIRED PER EA 23-C9-57-0564 REV. IR
